# SDR HEEA062547

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N824H
- Make and model: Bell 214ST
- Aircraft serial: 28119
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Transponder
- Part number: 214074152101
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED TRANSCEIVER CAUSES ELEVATION SYSTEM TO DROP OFFLINE IN-FLIGHT.
